# SDR UALA2011021100747

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 58,340 hours, 8,331 cycles
- Engine: Pwa PW4090
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P1107331
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN CABIN.  DUE TO OIL ODOR IN CABIN BOROSCOPE APU LOAD COMPRESSOR AND LOOK FOR SIGNS OF OIL LEAKAGE. ACCOMPLISHED BOROSCOPE INSPECTION OF APU LOAD COMPRESSOR. EVIDENCE OF OIL LEAKAGE AND COKING.  REPLACED NR 2 ENGINE, APU, LT ACM AND LT HEAT EXCHANGER.  ACCOMPLISHED PACK BURNOUT.  NO SMELL NOTED DURING ENG RUNS AFTER MAINTENANCE ACCOMPLISHED.
